# SDR AALA20150917023

- Difficulty date: September 17, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99236673
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DRAIN PAN OTBD SUPPORT CORRODED.  INSTALLED SERVICEABLE SUPPORT IAW DWG 9923667 & AARD 51-10-03.
